Please login or register.

Login with username, password and session length
twitter facebook instagram blogger

Author Topic: Evorel Conti patches - super emotional  (Read 77 times)

Nairn

  • Member
  • *
  • Posts: 29
Evorel Conti patches - super emotional
« on: December 06, 2018, 02:01:50 PM »

Hi, wondering if anyone can help me please?  I switched from Femonston 2/10 to Evorel Conti patches and after 4 weeks of patches I'm an emotional wreck - has anyone experienced this please?  My GP thought this would be a good move as I'm 51 and started meno early, but so far I'm finding things so much worse and work is becoming impossible as I'm really taking things to heart.  I have a really demanding job with lots of difficult people and whereas i used to be able to cope - I'm not anymore.  Any help/guidance really appreciated .  My GP is wonderful an happy to work with me on suggestions
Logged

Hurdity

  • Member
  • *
  • Posts: 10059
Re: Evorel Conti patches - super emotional
« Reply #1 on: December 06, 2018, 03:56:17 PM »

This could be down to a reduction in oestrogen (you might have absorbed oestrogen very well from the Femoston tablets) or the fact that you are taking progestogens continuously now you are on a conti patch - this can give sdie effects. Either way - if after another few weeks ( or before as Xmas is approaching!) things don't improve, I would go back and say you would prefer to keep on with the Femoston 2/10. After all you are still young - as long as you are happy to have a bleed every month (and no medical reason not to - eg endometriosis, fibroids) if you are otherwise well on this regime (the Femoston 2/10) then no reason to stop.

Hurdity x
Logged

Nairn

  • Member
  • *
  • Posts: 29
Re: Evorel Conti patches - super emotional
« Reply #2 on: December 06, 2018, 04:43:31 PM »

Hi Hurdity

Thanks so much for taking the time to reply, I suspect that is where I will be headed as well !  xx Appreciated  :hug:
Logged